# SDR LR7A9968

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3528962
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK INSPECTION, FOUND FS 946 RT BUTTERFLY FITTING CRACKED AT APPROX WL 280.  REPLACED FITTING IAW SMP 583 51-10, PARA G AND 51-70, PARA D.
